Publisher: Elsevier

Related content
Volume 376, Number 4, March 2003

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Theory of elementary excitations in quasiperiodic structures
pp. 225-337(113)
Authors: Albuquerque, E.L.; Cottam, M.G.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more